# SDR HYIA20160323001

- Difficulty date: March 21, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N26156
- Make and model: Cessna 402C
- Aircraft serial: C4020112
- Aircraft time: 21,643 hours, 13,230 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: B-Nut
- Condition: Loose
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL SMELL IN CABIN.  TIGHTENED UNION JAM NUT & B NUT FOR LINE LEADING INTO RT FUEL TANK, IN RT BOOST PUMP PANEL IAW MM CH 28.  LEAK CHECKED GOOD.
